[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Burning sensation



David,

I get that every once in a while with some sets. Have not really been able
to explain it. It usually goes away after a few boluses but sometimes it
doesn't. 

Brian


> From: David Zakary <email @ redacted>
> Reply-To: email @ redacted
> Date: Sat, 28 Jul 2001 23:28:15 -0400
> To: email @ redacted
> Subject: [IP] Burning sensation
> 
> After over 3 years of pumping I had figured that I had experienced just
> about all of the odd things that can come about from pumping. Had a new
> one yesterday. Whenever I did a bolus the insulin going in gave me a
> very painful burning sensation. Anyone else experienced that?
> 
> The site, generally, felt good. After a couple of boluses I gave up and
> yanked the infusion set early. It was very odd, never had that one
> before.
> 
> Dave Z.
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml